I have been using Hizentra, Vivaglobin, or Gamunex for 9 years now for multiple myeloma. I'm being referred to a rheumatologist, but my GP believes I have IgG induced Lupus. Of course, if I do, there's not much we can do to treat it other than steroids and anti-inflammatories. I can't stop my IgG treatments because they are keeping my MM in remission. My symptoms include eye pain and uveitis, locking joints/pain in both wrists and hands, hip pain, back pain, neck pain, fatigue, daily headaches, nausea, weakness of leg muscles, rash on my face. Except for my wrists and hands, all of my pain seems to be on the left side. Have had x-rays and CTs. No lytic lesions. Waiting on blood work results. Confusing. Any thoughts?
Has anyone heard of IgG induced Lupus?
- 8 Mar 2013 by kathyhanson
- 8 March 2013
- autoimmune disorders, multiple myeloma, hizentra
Added 8 Mar 2013:
I was thinking at first that this could be RA, which is very prevalent in my family history. Don't know which would be worse --- RA or Lupus! I hope neither is found.
- Hizentra Information for Consumers
- Hizentra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hizentra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 May 2010 • 2 answers
Posted 4 May 2011 • 3 answers
Posted 8 Aug 2011 • 1 answer
Posted 28 Feb 2013 • 1 answer
How long before IGG numbers went up when you started taking Hizentra subcutaneously? I have cvid and
Posted 22 Jul 2017 • 0 answers